The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.24 NO.5 / 1999 )
home Semi-Classical Behaviour of the Scattering Phase For Trapping Perturbations of the Laplacian
Pages 1095-1125
Vincent Bruneau,
home Eigenvalue Problems in the Whole Space with Radially Symmetric Weight
Pages 1127-1166
Yoshitsugu Kabeya,
home Some Remarks on Strong Unique Continuation for the Laplace Operator and Its Powers
Pages 1079-1094
F. Colombini, C. Grammatico,
home Convergence of Solutions to Cahn-Hilliard Equation
Pages 1055-1077
Piotr Rybka, Karl-Heinz Hoffmann,
home A Fattening Principle for Fronts Propagating by Mean Curvature Plus a Driving Force
Pages 1035-1053
Yonghoi Koo,
home Geometry of Unbounded Domains, Poincare Inequalities and Stability in Semilinear Parabolic Equations
Pages 951-973
Philippe Souplet,
home A Hierarchy of Hydrodynamic Models for Plasmas Zero-Relaxation-Time Limits
Pages 1007-1033
Ansgar Jungel, Yue-Jun Peng,
home On the Relaxation of Some Classes of Dirichlet Minimum Problems
Pages 975-1006
Riccardo De Archangelis,
home Holder Estimates of Solutions to Some Doubly Nonlinear Degenerate Parabolic Equations
Pages 895-913
Yun-Guang Lu,
home Decay of Mass for a Semilinear Parabolic Equation
Pages 869-881
Matania Ben-Artzi, Herbert Koch,
home $C^{1, \alpha}$ Regularity of Interfaces for Solutions of the Parabolic $p$-Laplacian Equation
Pages 915-950
Youngsang Ko,
home Remarks on the Long Time Behaviour of the Solutions of Hamilton-Jacobi Equations
Pages 883-893
Gawtum Namah, Jean-Michel Roquejoffre,
home On the Local Existence for the Maxwell-Klein-Gordon System in $R^{3 + 1}$
Pages 851-867
Scipio Cuccagna,